# SDR VNAA2014032300016

- Difficulty date: March 23, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 25,129 hours, 25,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  AREA AFT OF NOSE LANDING GEAR DAMAGED, CAUSED BY LIGHTNING STRIKE.  THE AREA WAS INSPECTED AND REPAIRED USING AMM.  A PERMANENT REPAIR WAS MADE.   AIRCRAFT WAS RELEASED FOR SERVICE.
